# SDR UALA2012082904847

- Difficulty date: August 27, 2012
- Submitted: August 30, 2012
- Operation: Air carrier
- Aircraft: N660UA
- Make and model: Boeing 767322
- Aircraft serial: 27115
- Aircraft time: 83,504 hours, 13,330 cycles
- Engine: Pwa PW4060
- System (JASC): 2910 · Hydraulic System, Main
- Part: Warning Light
- Condition: False Activation
- Location: Hyd Valve
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT WING HYD VALVE EICAS MESSAGE OFF LIGHT ILLUMINATED AFT PANEL.  VERIFIED VALVE IN OPEN POSITIONS PER MAINT PROCEDURE.
